MathSciNet Relay Station
MathSciNet bibliographic data
MR2532091 (2010h:92144) 92D25 (34K13 34K45 34K60)
Wang, Qi; Dai, Binxiang; Chen, Yuming Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response. Math. Comput. Modelling 49 (2009), no. 9-10, 1829–1836.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement